# SDR SCNA20201007062

- Difficulty date: September 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER 663 VAPOR BARRIER CRACKED BY THE EXHAUST CUTOUT APPROXIMATELY LBL 14 BELOW THE HORIZONTAL STIFFENER.  REPAIRED CRACKS BY EXHAUST CUTOUT APPROXIMATELY LBL 14 BELOW THE HORIZONTAL STIFFENER ON LT LOWER 663 VAPOR BARRIER, PER SRM 57-10-10-2R-2 PARA 1 NOTE AND SRM 51-70-04-2R-10.
